EconPapers    
Economics at your fingertips  
 

Some Connections between the Spherical and Parabolic Bases on the Cone Expressed in terms of the Macdonald Function

I. A. Shilin and Junesang Choi

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

Computing the matrix elements of the linear operator, which transforms the spherical basis of -representation space into the hyperbolic basis, very recently, Shilin and Choi (2013) presented an integral formula involving the product of two Legendre functions of the first kind expressed in terms of -hypergeometric function and, using the general Mehler-Fock transform, another integral formula for the Legendre function of the first kind. In the sequel, we investigate the pairwise connections between the spherical, hyperbolic, and parabolic bases. Using the above connections, we give an interesting series involving the Gauss hypergeometric functions expressed in terms of the Macdonald function.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/741079.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/741079.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:741079

DOI: 10.1155/2014/741079

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:741079